Gaviscon Liquid Antacid Extra Strength Cherry Flavor 12 Oz By Gaviscon
App Only Discount - Get 10% Off on All Orders, Code : APPSALE
Pay it in 4 Easy Installments - Buy Now Pay Later with AFTERPAY
Secured Shipping - Buy with ROUTE PROTECTION
Approximate 65,000 Health and Wellness Products
Customer Support: Mon - Fri, 9 AM to 6 PM PST
Everyday Offers and Promotions Discounts
Easy Returns: Don't Like it? Send it Back in 30 Days
Managing heartburn can be a daily struggle for many patients, even if they have been placed on a regimen that uses acid suppressing prescription medications like proton pump inhibitors or H2 blockers.
Gaviscon is the only antacid product that provides fast-acting, long-lasting heartburn relief. It quickly neutralizes stomach acid and helps keep acid down for hours.Product Benefits
- Gaviscon provides fast acting, long lasting heartburn relief and is an acid reflux remedy (when used as directed)
- Relieves heartburn, sour stomach, acid indigestion, and upset stomach associated with these symptoms
- Quickly neutralizes stomach acid and helps keep acid down for hours (when used as directed)
- Gaviscon is gastroenterologist recommended for heartburn and is available in both liquids and chewable tablets
- Gaviscon Extra Strength Liquid Antacid Cherry flavor contains the active ingredients aluminum hydroxide and magnesium carbonate
|Active Ingredients||Amount Per Serving|
|In Each 5ml Teaspoonful|
|Aluminum Hydroxide||254 mg|
|Magnesium Carbonate||237.5 mg|
|Inactive Ingredients: Benzyl Alcohol; Edetate Disodium; Flavor; Glycerin; Saccharin Sodium; Simethicone Emulsion; Sodium Alginate; Sorbitol Solution; Water; Xanthan Gum; Each Teaspoon (5 mL) Contains: Magnesium 80 mg; Sodium 14 mg.|
Shake well. Take 2-4 teaspoonfuls four times a day or as directed by a doctor. Take after meals and at bedtime. Dispense product only by spoon or other measuring device. Store at up to 25 degrees C (77 degrees F), avoid freezing. Keep tightly closed. Do not use if foil inner seal imprinted "Sealed for your protection" is disturbed or missing.
Do not use if you have kidney disease. Ask a doctor or pharmacist before use if you are: taking a prescription drug. Antacids may interact with certain prescription drugs; if you are on a sodium-restricted diet. When using this product: do not take more than 16 teaspoonfuls in 24 hours; do not use the maximum dosage for more than 2 weeks except under the advice and supervision of a doctor; laxative effect may occur. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product
3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More